MathSciNet Relay Station
MathSciNet bibliographic data
MR1111308 53C12 (57R30 58A10)
Yorozu, S.; Tanemura, T. Green's theorem on a foliated Riemannian manifold and its applications. Acta Math. Hungar. 56 (1990), no. 3-4, 239–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement